# SDR USAA2009072291897

- Difficulty date: July 21, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 24,516 hours, 15,775 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 1911 - PHL - NAS - EMERGENCY EQUIPMENT - CLIMBING THROUGH 11000, GOT ECAM DOOR LEFT EMERGENCY EXIT FALSE INDICATION.  CHECKED ADJUSTMENT OF PROXIMITY SWITCH, PRESSURIZED AND VERIFIED ECAM WARNING DIDN'T COME ON PER MAINTENANCE MANUAL 52-71-13.  OPERATIONAL CHECK WAS GOOD.
